# SDR LR7A04035

- Difficulty date: April 3, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 49,738 hours, 31,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO RAMP CLOSURE, CARGO DOOR LEADING EDGE WEB CRACKED AND STIFFENER ANGLE BROKEN BY CONTACT WITH RAMP SUPPORT STOOL AT FS 869, LBL 15 AND 32, WL 200.  REPAIRED IAW LAC MEA 382-52-04-036.
